# SDR DALA2016041502936

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 577-672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK BS 577 TO 578 AND 671 TO 672 AND X=22 AT PAX CABIN.  DAMAGED AREAS ON LT SEAT TRACK BS 577 TO 578 AND 671 TO 672 AND X=22 WERE REPAIRED IAW SRM 53-05, FIG 4A.
